Jacobi fields on a Riemann manifold

  • V. G. Bondarenko

Abstract

Some properties of Jacobi fields on a manifold of nonpositive curvature are considered. As a result, we obtain relations for derivatives of one class of functions on the manifold.
Published
25.12.2006
How to Cite
Bondarenko, V. G. “Jacobi Fields on a Riemann Manifold”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 58, no. 12, Dec. 2006, pp. 1602–1613, http://umj.imath.kiev.ua/index.php/umj/article/view/3558.
Section
Research articles